# SDR 2003F00549

- Difficulty date: August 13, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- Engine: Garrtt TPE33110UG
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Torque Ring
- Part number: 310703411
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 3525 - BGR - PILOT REPORTED AFTER TAKEOFF, NR 1 ENGINE TORQUE GAUGE BEGAN TO FLUCTUATE FROM 120 PERCENT OT 0 PERCENT.  ENGINE BEGAN TO TTL DUE TO TORQUE READING.  TTL WAS TURNED OFF AND ENGINE CONTINUED AND STABILIZED.  THEN TORQUE GAUGE DROPPED TO 0 PERCENT AND STAYED THERE.  REMOVED AND REPLACED NR 1 ENGINE TORQUE RING ASSEMBLY WITH SERVICEABLE UNIT IAW GARRETT MM 72-10-12.  SET SIGNAL CONDITIONER TO CURRENT DSC SHEET.  (M)
